Optimization of Nordsieck's Method for the Numerical Integration of Ordinary Differential Equations

Share/Save/Bookmark

Gmelig, R.H.J. and Traas, C.R. (1984) Optimization of Nordsieck's Method for the Numerical Integration of Ordinary Differential Equations. Zeitschrift für Angewandte Mathematik und Mechanik, 64 (7). pp. 269-278. ISSN 0044-2267

open access
[img]
Preview
PDF
753kB
Abstract:Stability and accuracy of Nordsieck's integration method can be improved by choosing the zero-positions of the extraneous roots of the characteristic equation in a suitable way. Optimum zero-positions have been found by minimizing the lower bound of the interval of absolute stability and the coefficient of the truncation error. Various properties of the improved methods have been analysed, such as the behaviour of the high-order terms, the equivalence with multistep methods and the damping of perturbations.
Item Type:Article
Copyright:© 1984 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70705
Official URL:http://dx.doi.org/10.1002/zamm.19840640706
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page